# SDR SWAA2022031465316

- Difficulty date: January 30, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737*
- Aircraft serial: 29830
- Aircraft time: 65,548 hours, 38,878 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 661BB TRAILING EDGE AROUND HOLES RT WING 2022-67653 / [01] TOOL USED: HOT BONDER PN: HCS9200B-AV SN: 18185733 DUE DATE: 16-JAN-23.;[02] TOOL USED: SCALE P/N: CL5000; S/N: AE-408751; DUE DATE: 19-MAR-22;[03] TOOL USED MULTIMETER P/N: FLUKE 1587 ; S/N: 31980129 ; DUE DATE: 11-DEC-22;[04] REPAIRED ACCESS PANEL 661BB TRAILING EDGE AROUND HOLES RT WING AS PER B737-700 SRM 51-70-04-2R-9 REPAIR 9. TOOL USED: TOOL USED: CALIPER P/N:500-464 S/N:15331932 DUE DATE: 26-OCT-22; SEE INDIVIDUAL SIGNOFFS BELOW;[05] CORRECTIVE ACTION #4 ENTRY BY ERROR .  THE CORRECTIVE ACTION IS : REPAIRED ACCESS PANEL 661BB TRAILING EDGE AROUND HOLES RT WING AS PER B737-700 SRM 51-70-04-2R-9 REPAIR 9. TOOL USED: CALIPER P/N:500-464 S/N:15331932 DUE DATE: 26-OCT-22; SEE INDIVIDUAL SIGNOFFS BELOW;[06] TASK COMPLETED
